# SDR UIEA2013082400457

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,549 hours, 15,269 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: No Test
- Location: Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SQUIB TEST FAILED ON 2 AND 2A, FWD AND AFT, NO LAMP TEST ON BOTH, BULB 387 REPLACED, NO HELP.  FOUND CIRCUIT BRAKER C773 OPEN, P6-1, H6 REF WDM 26-23-12, RESET C/B IAW AMM 20-60-00, OPS TEST BOTTLE SQUIB CIRCUIT IAW AMM 26-23-00-715-445, OPS CHECK NORMAL.
